# SDR P5CA2022012800036

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 82,336 hours, 13,903 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE  NLG W/W FWD L/H CORNER SKIN DOUBLER AREA 1EA FASTENER HOLE FOUND CRACKED ON THE SECOND LAYER (CHORD) (COUNT FROM LOWER) STA 240.( NOSE NLG W/W FWD L/H CORNER SKIN DOUBLER AREA ATTACH CHORD 1EA FASTENER HOLE CRACK REPAIRED. )
